# SDR UALA2011070703389

- Difficulty date: July 6, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 43,930 hours, 11,550 cycles
- Engine: Pwa PW4056
- System (JASC): 4960 · APU Controls
- Part: Controller
- Part number: 211734220
- Part serial: 9
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU SHUT DOWN FAULT LIGHT ON.  FOUND FAULTY CONTROLLER.  REPLACED APU CONTROLLER UNIT.  OPS ARE NORMAL.
